# SDR SWAA2024070289702

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 RBL43 WL208.<[01] STEP 4 UPDATE;[02] STEP 9 UPDATE;[03] EDIT TO STEP 10;[04] CERTIFY EDIT TO STEP 10.;[05] UPDATED STEPS 8;10;[06] STEPS 10;11;[07] PARTIAL UPDATE STEP #11;[08] ADDITIONAL EDIT TO STEP #11;[09] CERTIFY ACTIONS 7;8;[10] JOB SUMMARY: 986 FLOOR BEAM AT RBL43 AND RBL40 WERE OUT OF LIMITS. REPAIRED THE FLOOR BEAM IAW SRM 53-70-51-2R-6 REPAIR 6. ALL FASTENERS HAVE BEEN INSTALLED AND FINAL FINISHES APPLIED.;[11] CHANGED MEASUREMENT TABLE TO MAJOR REPAIR; UPDATED REMAINING THICKNESS; AND ADDED ORIGINAL THICKNESS TO STEP 2.;[12] VERIFIED COMPLETION CORRECTIVE ACTION 10-11 AND MEASUREMENT TABLE.
